ON THE STABILITY OF A MIXED CUBIC AND QUARTIC FUNCTIONAL EQUATION: FIXED POINT METHOD

Full Article - PDF

Published: 2017-09-04

Page: 193-202


JOHN MICHAEL RASSIAS *

Section of Mathematics and Informatics, Pedagogical Department E. E., National and Kapodistrian University of Athens, 15342 Athens, Greece

R. MURALI

Department of Mathematics, Sacred Heart College, Tirupattur - 635 601, Tamil Nadu, India

A. ANTONY RAJ

Department of Mathematics, Sacred Heart College, Tirupattur - 635 601, Tamil Nadu, India

V. VITHYA

Department of Mathematics, Sacred Heart College, Tirupattur - 635 601, Tamil Nadu, India

*Author to whom correspondence should be addressed.


Abstract

In this paper, we prove the stabilities and non-stabilities of a new mixed type cubic and quartic functional equation in 2-Banach space using fixed point method in the sense of Hyers-Ulam.

Keywords: Hyers-Ulam stability, mixed type Cubic-Quartic functional equation, 2-Banach space, fixed point method


How to Cite

RASSIAS, J. M., MURALI, R., RAJ, A. A., & VITHYA, V. (2017). ON THE STABILITY OF A MIXED CUBIC AND QUARTIC FUNCTIONAL EQUATION: FIXED POINT METHOD. Asian Journal of Mathematics and Computer Research, 19(4), 193–202. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/932

Downloads

Download data is not yet available.